# SDR SWAA2016080554592

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 66,120 hours, 52,488 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD L/E NR 5 SLAT DELAMINATED THE INBD MAIN TRACK UPPER FORWARD TRACK ROLLER CHROME DELAMINATED.  R & R NR 5 SLAT IAW AMM.
